Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 105, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 6, 2016, 8:28 PM CDT for 4 counties in North Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 8:28 PM CDT (01:28 UTC)
- Expired
- Jul 6, 2016, 9:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Emmons County, ND, Grant County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 59 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 8:48 PM CDT | TSTM WND GST 60 | Breien, ND | MULTIPLE BRANCHES REPORTED DOWN AND TORRENTIAL RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:55 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2252 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
958
WUUS53 KBIS 070128
SVRBIS
NDC029-037-059-085-070230-
/O.NEW.KBIS.SV.W.0105.160707T0128Z-160707T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
828 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
WESTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 930 PM CDT/830 PM MDT/
* AT 826 PM CDT/726 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR FLASHER TO SHIELDS TO 5 MILES NORTH OF
MCINTOSH...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SHIELDS AROUND 730 PM MDT.
SELFRIDGE AND SOLEN AROUND 855 PM CDT.
PRAIRIE KNIGHTS RESORT AROUND 900 PM CDT.
CANNON BALL AROUND 910 PM CDT.
LINTON AND HAZELTON AROUND 925 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CATTAIL RECREATION AREA...PORCUPINE...FORT RICE...
RALEIGH...BREIEN...HAZELTON RECREATION AREA AND HUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4625 10139 4662 10156 4663 10031 4620 10013
4594 10040 4594 10170
TIME...MOT...LOC 0126Z 273DEG 40KT 4649 10126 4624 10114 4599 10139
HAIL...<.75IN
WIND...60MPH
$$
ACOOP/CK3 follow-up statements
959
WWUS53 KBIS 070142
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
842 PM CDT WED JUL 6 2016
NDC029-037-059-085-070230-
/O.CON.KBIS.SV.W.0105.000000T0000Z-160707T0230Z/
GRANT ND-SIOUX ND-EMMONS ND-MORTON ND-
842 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM
CDT/830 PM MDT/ FOR EASTERN GRANT...SIOUX...WESTERN EMMONS AND
SOUTHEASTERN MORTON COUNTIES...
AT 841 PM CDT/741 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 7 MILES EAST OF FLASHER TO 8 MILES EAST OF
SHIELDS TO 7 MILES NORTHWEST OF WALKER...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LINTON...FORT YATES...SELFRIDGE...HAZELTON...FLASHER...SOLEN...
CANNON BALL...PRAIRIE KNIGHTS RESORT...SHIELDS...ST. ANTHONY...
LARK...AND RALEIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4625 10139 4662 10156 4663 10031 4620 10013
4594 10040 4594 10170
TIME...MOT...LOC 0141Z 271DEG 35KT 4649 10107 4624 10096 4599 10121
HAIL...<.75IN
WIND...60MPH
$$
KING208
WWUS53 KBIS 070202
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
902 PM CDT WED JUL 6 2016
NDC029-037-059-085-070230-
/O.CON.KBIS.SV.W.0105.000000T0000Z-160707T0230Z/
GRANT ND-SIOUX ND-EMMONS ND-MORTON ND-
902 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM
CDT/830 PM MDT/ FOR SOUTHEASTERN GRANT...SIOUX...WESTERN EMMONS AND
SOUTHEASTERN MORTON COUNTIES...
AT 900 PM CDT/800 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF SOLEN TO 4 MILES SOUTHWEST OF
PRAIRIE KNIGHTS RESORT TO 4 MILES SOUTH OF SELFRIDGE...MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LINTON...FORT YATES...SELFRIDGE...HAZELTON...FLASHER...SOLEN...
CANNON BALL...PRAIRIE KNIGHTS RESORT...SHIELDS...AND ST. ANTHONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS.
&&
LAT...LON 4629 10126 4661 10129 4663 10031 4620 10013
4594 10040 4595 10130
TIME...MOT...LOC 0200Z 274DEG 36KT 4648 10082 4623 10071 4598 10096
HAIL...<.75IN
WIND...60MPH
$$
KING958
WWUS53 KBIS 070228
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
928 PM CDT WED JUL 6 2016
NDC029-037-059-085-070236-
/O.EXP.KBIS.SV.W.0105.000000T0000Z-160707T0230Z/
GRANT ND-SIOUX ND-EMMONS ND-MORTON ND-
928 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT...SIOUX...
WESTERN EMMONS AND SOUTHEASTERN MORTON COUNTIES WILL EXPIRE AT 930 PM
CDT/830 PM MDT/...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS TO 55 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4629 10126 4661 10129 4663 10031 4620 10013
4594 10040 4595 10130
TIME...MOT...LOC 0224Z 273DEG 40KT 4648 10082 4623 10071 4598 10096
$$
KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:53 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 6, 6:53 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 653 PM CDT WED JUL 6 2016 .UPDATE... Issued at 643 PM CDT Wed Jul 6 2016 Line of storms continues to move through western North Dakota. Strongest storms with severe winds continues to move through southwest North Dakota. Instability remains weak but deep layer shear is strong (~50-60kt 0-6km bulk). Also, dry lower levels remains conducive to strong wind gusts. Threat may last for the next hour or so, though with that said sub-severe winds may remain a threat through the evening. Also, reports of strong gusts have come in behind the storms suggesting a wake low. && .SHORT TERM...(This evening through Thursday) Issued at 325 PM CDT Wed Jul 6 2016 The focus of the short term forecast period through Thursday night is on the potential for showers and storms, including determining the extent and amount of rain that will fall. There is a risk of severe thunderstorms in southwestern ND through the early evening. There remains uncertainty regarding the amount of destabilization that will occur in southwestern ND as surface observations through 20 UTC show only slow and fragmented moisture advection, with some pockets of sub-50 F dewpoints still in place. However, vigorous convection has developed upstream in eastern MT and is propagating toward southwest ND. RAP guidance calls for 500 to 1000 J/kg of MLCAPE developing across southwest ND if dewpoints do manage to rise further into the 50s F. Combined with effective bulk wind differences around 50 kt, we had enough confidence in a severe risk to issue a severe thunderstorm watch in collaboration with SPC. We considered adding Stark and Hettinger Counties into the initial watch, too, but chose to refrain from doing so at this point given uncertainties about the downstream destabilization, especially once stronger convection initiates across SD and potentially further disrupts moisture advection. We will watch trends and may add those counties into the watch later if necessary. In general, we expect the intensity of convection to diminish the further east it propagates, particularly if the aforementioned moisture disruption occurs. Recent HRRR and ESRL-HRRR simulations support that notion, though they do suggest showers and sub-severe storms will move all the way through south central ND during the evening. This wave of convection was incited by a lead shortwave trough in advance of the stronger wave and mid-level low viewed on moisture channel imagery over northwest MT this afternoon. The 12 UTC GFS, NAM, and GFS remained consistent in shifting that much stronger core of dynamic forcing across ND late tonight and Thursday. We did note a subtle trend in the global model consensus toward a further-northwest track of the mid-level 700 to 500 MB low as it tracks across the state, which does increase uncertainty in the amount of precipitation that may fall across southwestern ND as a mid-level dry slot may move across that area rather quickly in the daytime. Confidence in beneficial rainfall remains greatest over north central and east central ND from Minot to Jamestown. That's the area in which the 12 UTC multi-model consensus still supports 0.50 inches or more of rain during the day Thursday. We expect some thunderstorms, too, given MUCAPE of 500-1000 J/kg on model-forecast soundings. Interestingly, the slightly further northwest track of the mid-level wave and resultant shift in the mid-level dry slot may allow greater destabilization to occur in the James River valley than earlier anticipated. Point soundings taken at Jamestown from the 12 UTC NAM support MUCAPE to nearly 1500 J/kg, and despite messy wind profiles which yield hodograph structures that favor multi-cell modes, the soundings are loose analogs to marginally-severe storms. Thus, a conditional risk of strong to severe storms exists in the James River valley during the afternoon hours Thursday if enough diabatic heating occurs amid cloud breaks to destabilize the boundary layer. Confidence in that occurring is modest at best, though. The chance of precipitation will quickly wind down on Thursday night as the shortwave trough axis moves east of the area. .LONG TERM...(Thursday night through Wednesday) Issued at 325 PM CDT Wed Jul 6 2016 Main highlight continues to center on a potent closed mid/upper low across the intermountain west Sunday, then progressing northeast slides into southeast Montana Monday. The track of the low through 18z Monday very similar between the GFS and ECMWF. However thereafter, the GFS is slower with a northeast movement into southeast Saskatchewan and southern Manitoba Monday through Wednesday. Prior the weekend, a transitory mid and upper level ridge slides across western and central ND Friday resulting in a dry day. This will be short lived as a brief period of southeast to southerly return flow sets up in western ND Friday night, then translates intermountain west ND Saturday. A couple of mid level shortwaves ejecting out from the aforementioned upper low will shift through Saturday into Saturday night creating some chances for showers and thunderstorms. However, the severe thunderstorm potential trend continues by SPC for Day 5, Sunday. This depends on the placement of an inverted surface trough and associated low pressure which is forecast to reside in eastern Montana Sunday into Sunday night. Strong low level jet of 50kt to 60kt at 850mb is forecast to develop across western and central ND Sunday night. Sample GFS NSharp soundings across central ND Sunday night shows an elevated mixed layer lowering to approximately 4000ft to 4500 AGL. Elevated convection could become quite vigorous given the strong moisture advection in combination with a lead shortwave scooting north from South Dakota. Monday through Wednesday will be dictated by how the upper low migrates across southern Canada as to the threat of showers and possible thunderstorms across mainly northern North Dakota. This could be farther north or south depending on the track of the upper low. The pattern does favor breezy to windy conditions for much of the time during the Monday through Wednesday timeframe. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 643 PM CDT Wed Jul 6 2016 Areas of thunderstorms will continue tonight into Thursday. Some storms may produce strong wind gusts this evening over southwest and south central North Dakota. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...CJS LONG TERM...KS AVIATION...JJS
Hazardous weather outlook, Jul 6, 7:30 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 730 PM CDT WED JUL 6 2016 NDZ034-041-042-044>046-080030- MORTON-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS- 730 PM CDT WED JUL 6 2016 /630 PM MDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE STORMS WILL MOVE ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THIS EVENING. DAMAGING WIND GUSTS WILL BE THE MAIN THREAT WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THEN AGAIN SATURDAY THROUGH TUESDAY. CURRENT INDICATIONS ARE THAT THERE IS A CHANCE OF SEVERE STORMS ON SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ025-037-047-048-050-051-080030- FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 730 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS AND TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF STRONG AND ISOLATED SEVERE THUNDERSTORMS ON THURSDAY. THERE IS THEN A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY. CURRENT INDICATIONS ARE THAT THERE IS A CHANCE OF SEVERE STORMS ON SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-017>023-031>033-035-036-040-043-080030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-BURLEIGH-KIDDER-SLOPE-BOWMAN- 730 PM CDT WED JUL 6 2016 /630 PM MDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THEN AGAIN SATURDAY THROUGH TUESDAY. CURRENT INDICATIONS ARE THAT THERE IS A CHANCE OF SEVERE STORMS ON SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 6, 7:10 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM NON-TSTM WND GST 1 NW HETTINGER 46.01N 102.65W
07/06/2016 M70 MPH ADAMS ND ASOS
ASOS STATION HETTINGER MUNICIPAL AIRPORT
/HEI/.
&&
NWS BISMARCK ND
IRIS SYSTEMLocal storm report, Jul 6, 7:18 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
718 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 8 SW HAVELOCK 46.40N 102.86W
07/06/2016 E0.88 INCH HETTINGER ND PUBLIC
VIA SOCIAL MEDIA.
&&
MMLocal storm report, Jul 6, 7:37 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
737 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND GST 1 NW HETTINGER 46.01N 102.65W
07/06/2016 M70 MPH ADAMS ND ASOS
ASOS STATION HETTINGER MUNICIPAL AIRPORT
/HEI/.
&&
MMLocal storm report, Jul 6, 7:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 3 NE HEIL 46.43N 101.66W
07/06/2016 E60 MPH GRANT ND PUBLIC
TORRENTIAL RAIN ALSO REPORTED.
&&
MMLocal storm report, Jul 6, 8:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
810 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST CARSON 46.42N 101.56W
07/06/2016 E60 MPH GRANT ND LAW ENFORCEMENT
TORRENTIAL RAIN ALSO REPORTED.
&&
MMLocal storm report, Jul 6, 8:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
827 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 3 WNW SAINT GERTRUDE 46.30N 101.38W
07/06/2016 E60 MPH GRANT ND TRAINED SPOTTER
.
&&
KSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:26 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Morton, Sioux | 64 min |
| Jul 6, 11:07 PM CDT | Special Weather Statement | BIS | Logan | 38 min |
| Jul 7, 2:10 PM CDT | Special Weather Statement | BIS | Renville | 35 min |
| Jul 7, 2:21 PM CDT | Tornado Warning | BIS | Renville | 24 min |
| Jul 7, 3:09 PM CDT | Special Weather Statement | BIS | Renville | 36 min |
| Jul 7, 3:17 PM CDT | Tornado Warning | BIS | Bottineau | 28 min |
| Jul 7, 3:44 PM CDT | Tornado Warning | BIS | Bottineau | 31 min |
| Jul 7, 4:26 PM CDT | Special Weather Statement | BIS | Bottineau | 34 min |
| Jul 7, 4:28 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 45 min |
| Jul 7, 5:15 PM CDT | Special Weather Statement | BIS | Pierce | 30 min |
| Jul 7, 5:20 PM CDT | Special Weather Statement | BIS | Rolette | 40 min |
| Jul 7, 6:00 PM CDT | Special Weather Statement | BIS | Pierce | 45 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.